The Michigan Mathematical Journal

Holomorphic sections of prequantum line bundles on G/N.

Meng-Kiat Chuah

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 2 (1998), 375-385.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132189

Digital Object Identifier
doi:10.1307/mmj/1030132189

Mathematical Reviews number (MathSciNet)
MR1637678

Zentralblatt MATH identifier
0971.53050

Subjects
Primary: 32L10: Sheaves and cohomology of sections of holomorphic vector bundles, general results [See also 14F05, 18F20, 55N30]
Secondary: 22E46: Semisimple Lie groups and their representations 58F06

Citation

Chuah, Meng-Kiat. Holomorphic sections of prequantum line bundles on G/N . Michigan Math. J. 45 (1998), no. 2, 375--385. doi:10.1307/mmj/1030132189. https://projecteuclid.org/euclid.mmj/1030132189


Export citation